Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 291, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Oct 13, 2011, 7:01 PM EDT for 6 counties in South Carolina. It was in force for 74 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2011, 7:01 PM EDT (23:01 UTC)
- Expired
- Oct 13, 2011, 8:15 PM EDT
- In force
- 74 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Calhoun County, SC, Fairfield County, SC, Lexington County, SC, Newberry County, SC, Orangeburg County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 18 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 7:03 PM EDT | TSTM WND DMG | 5 Sse Irmo, SC | HIGHWAY PATROL REPORTED TREES DOWN ALONG CORLEY MILL ROAD JUST OFF HWY 378. |
| Oct 13, 7:10 PM EDT | TSTM WND GST 46 | 5 Wnw Irmo, SC | AT THE NWS STATION AT FLOTILLA ISLAND A WIND GUST OF 46 MPH WAS RECORDED. |
| Oct 13, 7:12 PM EDT | TSTM WND DMG | 4 N Irmo, SC | PUBLIC REPORTED TREE DOWN ON A POWER LINE AT OLD BRICKYARD ROAD AND OLD TAMAH ROAD. |
| Oct 13, 7:18 PM EDT | TSTM WND DMG | 3 N Columbia, SC | TREES DOWN ON MONTICELLO RD NEAR EAU CLAIRE HIGH SCHOOL |
| Oct 13, 7:18 PM EDT | TSTM WND DMG | 4 N Columbia, SC | TREES DOWN ON I-20 NEAR MILE MARKER 68 |
| Oct 13, 7:26 PM EDT | TSTM WND DMG | 1 Ene Dentsville, SC | TREES DOWN NEAR TWO NOTCH AND DAULTON RD |
| Oct 13, 7:32 PM EDT | TSTM WND DMG | 5 Nne Dentsville, SC | TREES DOWN NEAR HARDSCRABBLE RD AT SANDHILLS CHURCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
874
WUUS52 KCAE 132301
SVRCAE
SCC017-039-063-071-075-079-140015-
/O.NEW.KCAE.SV.W.0291.111013T2301Z-111014T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
701 PM EDT THU OCT 13 2011
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA
EASTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA
NORTHEASTERN NEWBERRY COUNTY IN CENTRAL SOUTH CAROLINA
RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA
NORTHERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
NORTHWESTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 815 PM EDT
* AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM LAKE MURRAY
TO PELION TO NEAR NORTH IN WESTERN ORANGEBURG COUNTY. MOVEMENT
WAS EAST-NORTHEAST NEAR 45 MPH. SOME OF THE THUNDERSTORMS ALONG
THE LINE LIKELY CONTAINED WIND GUSTS OF 40 TO 60 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE COLUMBIA...
FORT JACKSON...WOODFIELDS...ST. ANDREWS...SPRINGDALE...SOUTH CONGAREE...
PINE RIDGE...OAK GROVE...LEXINGTON...IRMO...GASTON...FOREST ACRES...
DENTSVILLE...CAYCE AND ARCADIA LAKES.
REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...OR CALL
THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3 3...6 7 7 2.
LAT...LON 3456 8112 3423 8084 3418 8087 3406 8070
3379 8060 3374 8063 3371 8062 3346 8121
3360 8125 3368 8116 3372 8105 3451 8161
3445 8153 3449 8149 3450 8143 3458 8142
TIME...MOT...LOC 2257Z 270DEG 37KT 3403 8151 3389 8103
3377 8094
$$2 follow-up statements
897
WWUS52 KCAE 132319
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
719 PM EDT THU OCT 13 2011
SCC075-132328-
/O.CAN.KCAE.SV.W.0291.000000T0000Z-111014T0015Z/
ORANGEBURG SC-
719 PM EDT THU OCT 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR ORANGEBURG COUNTY IS
CANCELLED...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3456 8112 3424 8084 3418 8087 3406 8070
3379 8060 3371 8063 3363 8088 3372 8105
3451 8161 3445 8153 3449 8149 3450 8143
3458 8142
TIME...MOT...LOC 2318Z 270DEG 37KT 3403 8125 3389 8077
3377 8068
$$
SCC017-039-063-071-079-140015-
/O.CON.KCAE.SV.W.0291.000000T0000Z-111014T0015Z/
FAIRFIELD SC-LEXINGTON SC-NEWBERRY SC-RICHLAND SC-CALHOUN SC-
719 PM EDT THU OCT 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CALHOUN...RICHLAND...NEWBERRY...LEXINGTON AND FAIRFIELD
COUNTIES...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEWBERRY TO
COLUMBIA TO GASTON. MOVEMENT WAS EAST-NORTHEASTWARD AT 45 MPH.
SOME OF THE THUNDERSTORMS ALONG THE LINE LIKELY CONTAINED WIND GUSTS
OF 40 TO 60 MPH.
REPORT LARGE HAIL OF DAMAGING WINDS TO YOUR COUNTY SHERIFF...
OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3456 8112 3424 8084 3418 8087 3406 8070
3379 8060 3371 8063 3363 8088 3372 8105
3451 8161 3445 8153 3449 8149 3450 8143
3458 8142
TIME...MOT...LOC 2318Z 270DEG 37KT 3403 8125 3389 8077
3377 8068
$$786
WWUS52 KCAE 140001
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
801 PM EDT THU OCT 13 2011
SCC063-071-140009-
/O.CAN.KCAE.SV.W.0291.000000T0000Z-111014T0015Z/
LEXINGTON SC-NEWBERRY SC-
801 PM EDT THU OCT 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NEWBERRY AND LEXINGTON
COUNTIES IS CANCELLED...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3371 8063 3365 8084 3383 8074 3405 8070
3418 8089 3422 8107 3437 8096 3424 8084
3418 8087 3406 8070 3386 8062 3385 8063
3379 8060
TIME...MOT...LOC 2359Z 270DEG 37KT 3403 8074 3389 8026
3377 8017
$$
SCC017-039-079-140015-
/O.CON.KCAE.SV.W.0291.000000T0000Z-111014T0015Z/
FAIRFIELD SC-RICHLAND SC-CALHOUN SC-
801 PM EDT THU OCT 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CALHOUN...RICHLAND AND FAIRFIELD COUNTIES...
AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM LAKE WATEREE...
TO LUGOFF TO EASTOVER TO ST MATTHEWS. MOVEMENT WAS EASTWARD
NEAR 40 MPH. SOME OF THE THUNDERSTORMS ALONG THE LINE LIKELY
CONTAINED WIND GUSTS OF 40 TO 60 MPH.
REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...
OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3371 8063 3365 8084 3383 8074 3405 8070
3418 8089 3422 8107 3437 8096 3424 8084
3418 8087 3406 8070 3386 8062 3385 8063
3379 8060
TIME...MOT...LOC 2359Z 270DEG 37KT 3403 8074 3389 8026
3377 8017
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 4:22 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Oct 13, 4:22 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 422 PM EDT THU OCT 13 2011 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TONIGHT WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND DRIER AIR WILL BUILD INTO THE AREA FRIDAY AND SATURDAY WITH PLENTY OF SUNSHINE. DRY WEATHER WILL CONTINUE INTO EARLY NEXT WEEK THEN ANOTHER FRONT COULD BRING THE CHANCE FOR THUNDERSTORMS DURING THE MIDDLE OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... RADAR TRENDS SHOW SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE FORECAST AREA DURING THE EVENING. THE STORMS WERE FAST MOVING. THIS MOVEMENT WITH WEAK INSTABILITY SUPPORT STRONG WIND GUSTS WITH SOME OF THE THUNDERSTORMS. CONVERGENCE AHEAD OF THE COLD FRONT AND LIFT ASSOCIATED WITH A NEGATIVE TILT UPPER-LEVEL TROUGH WERE SUPPORTING THE SHOWERS. THIS SUPPORT WILL SHIFT EAST OF THE FORECAST AREA LATE TONIGHT. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT HIGH PRESSURE WILL BUILD IN FRIDAY AND SATURDAY BEHIND TONIGHTS COLD FRONT. GUSTY WINDS ARE EXPECTED BEHIND THE COLD FRONT ON FRIDAY. NAM BUFKIT INDICATES 20 TO 25 MPH SURFACE GUSTS POSSIBLE TO MIX DOWN FROM 30 TO 50 MPH WINDS ALOFT. WINDS MAY GUST HIGHER ACROSS AREA LAKES AND WILL BE MONITORED FOR POSSIBLE LAKE WIND ADVISORY TO BE ISSUED FOR TOMORROW. HIGH TEMPERATURES FRIDAY AND SATURDAY ARE EXPECTED TO BE 5-10 DEGREES ABOVE NORMAL REACHING THE UPPER 70S TO LOW 80S UNDER SUNNY SKIES. DEWPOINT TEMPS WILL LOWER INTO THE 40S FRIDAY AND SATURDAY SO OVERNIGHT TEMPS WILL RANGE 10 TO 15 DEGREES BELOW NORMAL. && .LONG TERM /SUNDAY THROUGH THURSDAY/... THE BEGINNING OF THE EXTENDED FORECAST FEATURES GENERALLY ZONAL FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE...RESULTING IN CONTINUED DRY WEATHER AND SEASONABLE TEMPERATURES. UPPER-LEVEL RIDGING ALONG THE WEST COAST AND INTER-MOUNTAIN WEST BY TUESDAY RESULTS IN DOWNSTREAM TROUGHING OVER THE MIDDLE PART OF THE COUNTRY. THE GFS/ECMWF ARE IN GENERAL AGREEMENT WITH THIS SCENARIO BUT DIFFER ON TIMING AND DEPTH OF THE TROUGH AS IT PUSHES INTO THE FORECAST AREA. 12Z GFS NOW A LITTLE FASTER AND DEEPER/FARTHER SOUTH WITH THE CLOSED UPPER TROUGH THAN 00Z EURO MODEL. WITH MODELS REMAINING IN RELATIVE AGREEMENT HAVE INCREASED POPS TO CHANCE FOR THUNDERSTORMS. SURFACE MOISTURE WILL INCREASE MONDAY AND TUESDAY AS A SOUTHERLY FLOW DEVELOPS. IF THE UPPER TROUGH DOES IN FACT AMPLIFY AS SUGGESTED BY THE MODELS A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTH EAST US MID NEXT WEEK. MODELS/HPC GUIDANCE INDICATE A COLD/DRY AIRMASS WILL FILTER IN BEHIND THE FRONT FOR THURSDAY. HIGHS MAY ONLY REACH INTO THE 60S THURSDAY. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... MOSTLY CLOUDY SKIES CURRENTLY IN PLACE...WITH LITTLE RETURNS ON RADAR. CIGS CONTINUING TO GRADUALLY TREND HIGHER WITH DIURNAL HEATING. FRONT AND UPPER ENERGY TO MOVE THROUGH THIS EVENING AND PROVIDE A SHOWER CHANCE...ALONG WITH A SLIGHT CHANCE OF THUNDER. FOR NOW...WILL CONTINUE TO HANDLE PRECIP CHANCE WITH VCSH...AND INCLUDE A CB CLOUD GROUP FOR THIS EVENING. CURRENTLY WATCHING A BATCH OF SHOWERS AND A FEW THUNDERSTORMS MOVING RAPIDLY EAST INTO WEST CENTRAL GA. IF THIS ACTIVITY HOLDS TOGETHER...IT APPEARS IT WOULD REACH DNL/AGS AROUND 23Z. WILL AMEND A LITTLE LATER IF/WHEN CONFIDENCE OF PRECIP AFFECTING TAF SITES WARRANTS. EXPECT CLEARING TO TAKE PLACE LATE TONIGHT OR EARLY FRIDAY. BREEZY CONDITIONS MAY DEVELOP FRIDAY. EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS TO AVIATION EXPECTED THROUGH MONDAY. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Oct 13, 4:56 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 456 PM EDT THU OCT 13 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-142100- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 456 PM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING COULD POSSIBLY CONTAIN DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WEST WINDS WILL INCREASE TO AROUND 20 KNOTS FRIDAY WITH GUSTS UP TO 25 KNOTS. A LAKE WIND ADVISORY MAY BE NEEDED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Oct 13, 5:57 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
557 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 NNE EVANS 33.53N 82.13W
10/13/2011 E0.75 INCH COLUMBIA GA AMATEUR RADIO
PEA TO PENNY SIZED HAIL REPORTED IN EVANS GA
0530 PM TSTM WND DMG 5 NW AUGUSTA 33.51N 82.05W
10/13/2011 RICHMOND GA AMATEUR RADIO
TREES DOWN AND POWER OUT ALONG I-20 NEAR MARTINEZ.
0530 PM TSTM WND DMG 2 WNW AUGUSTA 33.47N 82.02W
10/13/2011 RICHMOND GA AMATEUR RADIO
TREES DOWN IN AUGUSTA REPORTED BY HAM RADIO OPERATOR.
&&
KILMERLocal storm report, Oct 13, 6:00 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
600 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND GST AUGUSTA 33.46N 82.00W
10/13/2011 E0 MPH RICHMOND GA ASOS
PEAK WIND OF 54 MPH REPORTED BY ASOS AT AUGUSTA BUSH
FIELD - AGS
&&
KILMERLocal storm report, Oct 13, 6:34 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
634 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 1 SSW EVANS 33.50N 82.15W
10/13/2011 COLUMBIA GA PUBLIC
TREES DOWN ON POWERLINE NEAR OAKLEY PIRKLE RD REPORTED BY
WRDW.
&&
KILMERLocal storm report, Oct 13, 6:35 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
635 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 4 N BELVEDERE 33.59N 81.94W
10/13/2011 EDGEFIELD SC AMATEUR RADIO
TREES DOWN ON US 25 REPORTED BY HAM OPERATOR
0554 PM COASTAL FLOOD 8 SE AUGUSTA 33.39N 81.88W
10/13/2011 AIKEN SC LAW ENFORCEMENT
TREES DOWN OLD JACKSON AND KIMBERLY.
0554 PM TSTM WND DMG 7 NW BELVEDERE 33.61N 82.03W
10/13/2011 EDGEFIELD SC LAW ENFORCEMENT
TREES DOWN NEAR MARTINTOWN RD AND WOODLAWN.
0554 PM TSTM WND DMG 5 S CLEARWATER 33.44N 81.90W
10/13/2011 AIKEN SC LAW ENFORCEMENT
TREES DOWN NEAR ATOMIC ROAD AND TOOLE CIR.
&&
KILMERLocal storm report, Oct 13, 6:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
641 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 4 ENE CLEARWATER 33.52N 81.83W
10/13/2011 AIKEN SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED TREES DOWN IN THE WARRENVILLE
AND BATH AREAS.
0604 PM TSTM WND DMG 5 NNW AIKEN 33.60N 81.77W
10/13/2011 AIKEN SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED TREES DOWN BETWEEN VAUCLUSE AND
AIKEN.
&&
VAUGHANLocal storm report, Oct 13, 6:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
654 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 6 W TROY 33.99N 82.40W
10/13/2011 MCCORMICK SC EMERGENCY MNGR
TREES DOWN ON POWERLINES.
0545 PM TSTM WND DMG 11 N EVANS 33.67N 82.18W
10/13/2011 MCCORMICK SC EMERGENCY MNGR
TREES DOWN ON HWY 28 NEAR CLARKS HILL
&&
KILMERThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:31 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick | 74 min |
| Oct 13, 4:52 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Edgefield, McCormick | 68 min |
| Oct 13, 5:42 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick, Saluda | 78 min |
| Oct 13, 6:20 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Lexington, Newberry, Saluda | 70 min |
| Oct 13, 7:29 PM EDT | Special Weather Statement | CAE | Bamberg | 61 min |
| Oct 13, 7:39 PM EDT | Special Weather Statement | CAE | Chesterfield, Kershaw, Lancaster, Lee, Sumter | 81 min |
| Oct 13, 7:45 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Chesterfield, Clarendon, Fairfield, Kershaw, Lancaster and 3 more | 75 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.